# SDR DALA2024121911849

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,761 hours, 27,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 404002
- Part serial: 1408
- Condition: Inoperative
- Location: Zone 800
- Part time: 7,002 hours, 4,146 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 1R EMERGENCY RESERVOIR WAS FOUND WITH PRESSURE 0 PSI AT PASSENGER CABIN. (IN REF NRC 00745). CORRECTIVE ACTION: SUMMARY OF NRC 00748: 1R EMERGENCY RESERVOIR WAS REMOVED AND REPLACED BY A SERVICEABLE EMERGENCY RESERVOIR PER B757-200 AMM 52-11-30. (0714009)
